# SDR QXEA2009022700142

- Difficulty date: February 22, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 19,321 hours, 19,773 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - THE PROP DEICE CAUTION ILLUMINATED ON THE NR 2 SIDE SEVERAL SECONDS OF THE ADVISORY LIGHT CAME ON AND WENT AWAY WHEN THE PROP HEAT ADVISORY LIGHT WENT OUT.  INTERROGATED CDS, FOUND NO FAULTS RELATING TO PROP DEICE CAUTION, INSPECTED NR 2 PROP HEATER ELEMENTS, FOUND BLADE NR 4 PROP DEICER WIRE HARNESS DAMAGED.  REMOVED AND REPLACED WIRE HARNESS IAW AMM 61-10-06-000-805 AND 61-10-06-400-805 PROCEDURE 1-5 STEP F.  RETURNED TO SERVICE.
